Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 137, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 9, 2015, 2:21 PM EDT for Cambria County, Somerset County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 9, 2015, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cambria County, PA, Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 114 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 1:27 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
202
WUUS51 KCTP 091821
SVRCTP
PAC021-111-091915-
/O.NEW.KCTP.SV.W.0137.150709T1821Z-150709T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 315 PM EDT
* AT 219 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR WEST
NEWTON TO NEAR FARMINGTON TO NEAR WINFIELD...AND MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
BELMONT...ELIM...JOHNSTOWN...PORTAGE...SOMERSET...WESTMONT...
WINDBER...ACOSTA...BEAVERDALE-LLOYDELL...BERLIN...BOSWELL...CENTRAL
CITY...CRESSON...DAISYTOWN...DALE...DAVIDSVILLE...DUNLO...EAST
CONEMAUGH...EHRENFELD AND FERNDALE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 3972 7938 3973 7941 3977 7938 3978 7940
3979 7935 3985 7942 3990 7940 4009 7926
4012 7922 4011 7918 4039 7898 4046 7855
4037 7856 4031 7863 4008 7873 4006 7876
3982 7876 3973 7881
TIME...MOT...LOC 1819Z 261DEG 36KT 4017 7977 3981 7965 3947 8000
$$
RXR1 follow-up statement
934
WWUS51 KCTP 091901
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 PM EDT THU JUL 9 2015
PAC021-111-091915-
/O.CON.KCTP.SV.W.0137.000000T0000Z-150709T1915Z/
CAMBRIA PA-SOMERSET PA-
301 PM EDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN CAMBRIA AND EASTERN SOMERSET COUNTIES...
AT 301 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
JEROME TO NEAR BERLIN TO NEAR BITTINGER...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
BELMONT...ELIM...JOHNSTOWN...PORTAGE...SOMERSET...WESTMONT...
WINDBER...ACOSTA...BEAVERDALE-LLOYDELL...BERLIN...BOSWELL...CENTRAL
CITY...CRESSON...DAISYTOWN...DALE...DAVIDSVILLE...DUNLO...EAST
CONEMAUGH...EHRENFELD AND FERNDALE.
LAT...LON 3972 7910 3988 7901 4020 7912 4039 7898
4046 7855 4037 7856 4031 7863 4008 7873
4006 7876 3982 7876 3973 7881
TIME...MOT...LOC 1901Z 260DEG 56KT 4024 7909 3990 7895 3951 7918
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:00 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 9, 1:00 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 100 PM EDT THU JUL 9 2015 .SYNOPSIS... A WARM FRONT IS MOVING SLOWLY NORTH ACROSS THE STATE THIS AFTERNOON...PLACING MUCH OF CENTRAL AND SOUTHEAST PENNSYLVANIA IN THE WARM UNSTABLE SECTOR. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE AS A WAVE OF LOW PRESSURE MOVES ALONG THE PENNSYLVANIA...NEW YORK BORDER AND DRAGS A TRAILING COLD FRONT EAST ACROSS THE COMMONWEALTH. HIGH PRESSURE WILL RETURN FOR FRIDAY AND SATURDAY BRINGING SLIGHTLY COOLER AND NOTABLY LESS HUMID WEATHER WITH LITTLE CHANCE FOR RAIN. A CHANCE OF SHOWERS AND THUNDERSTORMS RETURN LATE SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SURFACE LOW IN VICINITY OF KERI EARLY THIS AFTERNOON HAS LIFTED THE WARM FRONTAL BOUNDARY AHEAD OF IT TO NEARLY THE PA/NY BORDER...PUTTING MUCH OF CENTRAL PA IN THE MOIST AND INCREASINGLY UNSTABLE WARM SECTOR. LITTLE IN THE WAY OF RAINFALL OCCURRED THIS MORNING OVER NORTHERN MTNS /FLOOD WATCH AREA/...BUT AS THE LOW PRESSURE WAVE CONTINUES TO MOVE EASTWARD AND TAPS INTO HIGH PWAT AIRMASS...MODERATE TO LOCALLY HEAVY RAINS WILL REMAIN POSS THROUGH THE AFTERNOON HOURS - ESPECIALLY IF EFFICIENT RAIN-PRODUCING BANDS CAN ALIGN AND TRAIN OVER SAME AREAS. FF GUIDANCE REMAINS ON THE LOW SIDE /ONLY AROUND 1.3-1.5 INCHES ACROSS MANY LOCATIONS/. ACROSS CENTRAL AND SOUTHERN PORTIONS OF CWA...CONFIDENCE CONTINUES TO INCREASE IN POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON INTO EVENING. SURFACE DEWPOINTS ALREADY CREEPING INTO THE LOW 70S WITH DIABATIC HEATING CONTINUING TO ENHANCE CAPE. ADD IN INCREASING LOW LEVEL SHEAR AS 850MB WINDS INCREASE TO 40 KTS ALONG WITH A SHORTWAVE WORKING IN FROM SE OH AND INGREDIENTS LOOK TO BE IN PLACE FOR STRONG TO SEVERE TSTMS WITH DAMAGING WINDS TO DEVELOP AND LIKELY MORPH INTO A SQUALL LINE AS THEY MOVE EAST. FAVORABLE TIME OF DAY...PROXIMITY OF WARM FRONT...WEAK LEE TROUGHING AND LOCALIZED TERRAIN ENHANCEMENTS OF LLVL SHEAR WILL ENHANCE POTENTIAL FOR ROTATING UPDRAFTS...AND ISOLATED BRIEF TORNADOES INVOF OF BROKEN-S SIGNATURES OR ANY CELLS THAT CAN ISOLATE THEMSELVES FROM THE MAIN LINE. BIGGEST THREAT CONTINUES TO BE ALONG AND SOUTH OF A CORRIDOR FROM KFIG TO KIPT TO KAVP. HIGH TEMPERATURES THIS AFTERNOON SHOULD BE SIMILAR TO WEDNESDAY /LOW-MID 70S NEAR THE PA/NY BORDER...UPPER 70S NEAR THE I-80 CORRIDOR...AND 80-85F ACROSS THE SOUTH/. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/... THUNDERSTORMS WILL BE QUICKLY EXITING EAST ACROSS THE DELAWARE VALLEY OF FAR EASTERN PENN AROUND MIDNIGHT. SWWD TRAILING COLD FRONT FROM THE SFC LOW OVER THE CATSKILL REGION WILL MEANS THAT ANOTHER SHOWER OR TWO WILL BE POSSIBLE...BUT ADDITIONAL RAINFALL FROM 02Z ON WILL BE LESS THAN 0.10 OF AN INCH. DEWPOINTS WILL FALL OFF STEADILY OVERNIGHT AND DIP TO SLIGHTLY BELOW NORMAL BY DAYBREAK FRIDAY ACROSS FAR NRN PENN. LLVL MOISTURE WILL LIKELY WAIT TO BE SCOURED OUT UNTIL LATER FRIDAY MORNING ACROSS SOUTHERN PENN DUE TO THE VERY LATE NIGHT TIMING OF THE SFC CFRONTAL PASSAGE AND LIGHT WIND...EVEN RIGHT IN ITS WAKE. LOW TEMPS EARLY FRIDAY MORNING WILL VARY FROM THE MID 50S ACROSS THE NRN TIER...TO THE UPPER 60S THROUGHOUT MOST OF THE LOWER SUSQ VALLEY. THE LARGE SCALE PATTERN FCST OVER THE LOWER 48 INTO NEXT WEEK REMAINS ON TRACK...WITH A MEAN TROUGH NEAR THE WEST COAST... RETROGRADING UPPER RIDGE OVER THE SOUTHEAST/SOUTH-CENTRAL U.S. EVENTUALLY SETTLING NEAR THE TX PANHANDLE AND EXTENDING NWD OVER THE ROCKIES AND WRN HIGH PLAINS...AND AN AMPLIFYING TROUGH OVER THE ERN HALF OF THE CONUS DOWNSTREAM OF THE RIDGE. CONFIDENCE IN A 48 HOUR/2-DAY PERIOD OF DRY WEATHER FROM FRIDAY INTO SATURDAY CONTINUES THROUGH THE MOST RECENT MODEL RUNS...WITH THE LATEST MODEL AND ENSEMBLE GUIDANCE SHOWING AN AREA OF ABNORMALLY DRY/LOW PW AIR SPREADING INTO CENTRAL PA. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... THE MAIN FORECAST ISSUE AND ULTIMATE SOURCE OF UNCERTAINTY RESIDES WITH THE ENERGY ASSOCD WITH THE UPPER LOW NEAR THE CA COAST WHICH IS STILL PROGGED TO REACH THE N-CENTRAL PLAINS ON SATURDAY. THIS FEATURE WILL LKLY OFFER THE BEST OPPORTUNITY FOR RAINFALL DURING THE PERIOD...MOST LKLY IN THE SUN-TUE TIMEFRAME. HOWEVER MEANINGFUL SHORTWAVE DETAIL DIFFERENCES...NOT ONLY WITH THIS ENERGY BUT WITH ONE OR TWO LEAD CONVECTIVE IMPULSES DIMINISHED THE ABILITY FOR ADEQUATE TIMING THROUGH THE MID AND LONG TERM. AS WITH THE MOST RECENT SYSTEM...EXPECT DEWPOINTS TO CREEP BACK UP THE 70 RANGE BY THE MON-TUE TIMEFRAME WITH THE PRECIPITATION CHANCES. ESPECIALLY OVER THE CENTRAL AND SOUTH. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... WARM FRONT CURRENTLY DRAPED OVER CENTRAL PENNSYLVANIA THIS MORNING LIFTING NORTHWARD IN RESPONSE TO APPROACHING WAVE OVER OHIO. ALTHOUGH PLENTY OF LOW LEVEL MOISTURE IN PLACE ACROSS MUCH OF CENTRAL AND NORTHERN SECTIONS THIS MORNING...A SLIGHT SOUTHWEST SURFACE WIND HAS MADE SIGNIFICANT INROADS INTO THE IFR/LIFR AND MVFR CONDITIONS THAT WERE ACROSS THE REGION FOR MUCH OF THE OVERNIGHT. APPROACHING WAVE MOVING IN WILL CONTINUE TO LIFT THE WARM FRONT NORTHWARD DURING THE DAY. MODELS INDICATE THAT THE LOW CENTER WILL MOVE ACROSS NORTHERN PA/SOUTHERN NY...WHERE THE BULK OF THE STEADIEST AND HEAVIEST PRECIPITATION IS EXPECTED TO FALL. AS THE LOW MOVES TO THE EAST...IT WILL DRAG A COLD FRONT ACROSS THE REGION. THIS COULD TRIGGER SCATTERED TO BROKEN TSRA DURING THE AFTERNOON INTO THE EARLY EVENING. THERE IS THE POTENTIAL FOR SOME STORMS TO REACH SEVERE LIMITS. CIG AND VSBY RESTRICTIONS WILL BE SOMEWHAT SCATTERED THIS MORNING...AND BREIFLY LIFT BEFORE MORE MORE WIDESPREAD SHOWERS AND THUNDERSORMS MOVE IN DURING THE AFTERNOON. LOWERING CONDITIONS EXPECTED AGAIN TONIGHT IN THE POST FRONTAL AIRMASS...BUT DRYING WILL BRING IMPROVING CONDITIONS FOR FRIDAY INTO SATURDAY AS VFR WILL DOMINATE. OUTLOOK... FRI-SAT...PRIMARILY VFR. SUN...PRIMARILY VFR. ISOLATED TSRA POSSIBLE WEST. SUN NIGHT- MON...RESTRICTIONS POSSIBLE IN SCATTERED SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ004>006- 010>012-037-041-042-045-046-049-051>053. && SYNOPSIS...LAMBERT/RXR NEAR TERM...LAMBERT/RXR SHORT TERM...LAMBERT LONG TERM...STEINBUGL/TYBURSKI AVIATION...JUNG
Hazardous weather outlook, Jul 9, 2:06 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 206 PM EDT THU JUL 9 2015 PAZ004>006-037-101815- WARREN-MCKEAN-POTTER-TIOGA- 206 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ010>012-041-042-045-046-049-051>053-101815- ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA- 206 PM EDT THU JUL 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 397 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. SCATTERED STRONG...TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL PENNSYLVANIA THROUGH THE AFTERNOON HOURS. SOME OF THE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORNADOES. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WITH SOME THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017-024-033-101815- CLEARFIELD-CAMBRIA-SOMERSET- 206 PM EDT THU JUL 9 2015 ...TORNADO WATCH 397 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SCATTERED STRONG...TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL PENNSYLVANIA THROUGH THE AFTERNOON HOURS. SOME OF THE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ018-019-025>028-034>036-050-056>059-063>066-101815- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 206 PM EDT THU JUL 9 2015 ...TORNADO WATCH 397 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SCATTERED STRONG...TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL PENNSYLVANIA THROUGH THE AFTERNOON AND EVENING HOURS. SOME OF THE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BG
In the hours before
Special weather statement, Jul 9, 1:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EDT THU JUL 9 2015
PAZ017-024-091815-
CLEARFIELD PA-CAMBRIA PA-
133 PM EDT THU JUL 9 2015
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 215 PM EDT...
AT 133 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BELSANO...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NORTHERN CAMBRIA...HASTINGS AND CARROLLTOWN AROUND 200 PM EDT.
PATTON AROUND 205 PM EDT.
PRINCE GALLITZIN STATE PARK AROUND 215 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COALPORT...IRVONA AND
WESTOVER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4059 7886 4071 7881 4086 7858 4063 7845
4053 7890
TIME...MOT...LOC 1733Z 236DEG 26KT 4057 7896
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:50 AM EDT | Flash Flood Watch | CTP | Cameron, Clinton, Columbia, Elk, Lycoming, McKean and 7 more | 12 hr |
| Jul 9, 1:33 PM EDT | Special Weather Statement | CTP | Cambria | 42 min |
| Jul 9, 2:05 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 70 min |
| Jul 9, 2:46 PM EDT | Special Weather Statement | CTP | Potter | 29 min |
| Jul 9, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 63 min |
| Jul 9, 3:14 PM EDT | Special Weather Statement | CTP | Clearfield | 46 min |
| Jul 9, 4:04 PM EDT | Special Weather Statement | CTP | Centre | 41 min |
| Jul 9, 4:14 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
| Jul 9, 4:19 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| Jul 9, 4:23 PM EDT | Special Weather Statement | CTP | Snyder | 37 min |
| Jul 9, 4:43 PM EDT | Special Weather Statement | CTP | Union | 47 min |
| Jul 9, 4:45 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 30 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | CTP | Clearfield | 57 min |
| Jul 9, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 55 min |
| Jul 9, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, York | 98 min |
| Jul 9, 5:10 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 2 hr |
| Jul 9, 5:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jul 9, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 29 min |
| Jul 9, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 86 min |
| Jul 9, 5:40 PM EDT | Special Weather Statement | CTP | Northumberland | 50 min |
| Jul 9, 5:55 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Northumberland, Schuylkill | 2 hr |
| Jul 9, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 74 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.